# SDR SIMA20130117012

- Difficulty date: January 17, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 27,911 hours, 23,533 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT FORWARD FUSELAGE TO VERTICAL DRAG ANGLE HAS 2 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW AEA EO EM-53MR-1281 PART B.  THE AIRCRAFT WAS RETURNED TO SERVICE.
